# SDR DALA2016061104552

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST MATERIAL ON UPPER AND LOWER SKIN AT LT ELEVATOR DOUBLER SETTLEMENT AREA BS XHR 217.  AREA WAS REPAIRED IAW SRM 55-01, FIG 4 AND SRM 51-30-8.
